# SDR SWAA2013070117782

- Difficulty date: May 23, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING ANGLE CRACKED BETWEEN BS 685 + 10 TO BS 727, STRINGER 22R.  R&R ANGLE IAW SRM.
